# SDR 98FDEA00592

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22
- Aircraft serial: 19194
- Engine: Pwa JT8D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Bird Strike
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

98-235 - ON T/O, SUSPECT BIRD STRIKE AT NOSE WHEEL WELL AREA, FOLLOW BY SEVERE VIBRATION IN NR 3 ENG.  ENG SHUTDOWN IAW FOM AND EMERG LAND MADE (MEM RETURN).  REMOVED AND REPLACED NR 3 ENG COMPRESSOR BLADES DAMAGED IAW WORK CARD 70T0503 AND 70T0301.  OPS CHECK GOOD.  WRI 05-50-2570.
